# SDR YENA2007064

- Difficulty date: July 17, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 11,945 hours, 4,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 411, BOS TO SAN.  PRIOR TO DESCENT, F/A NOTIFIED OF A RUBBER, ELECTRICAL ODOR OUT OF THE A/C AFT GALLEY LT SIDE EYEBALL VENT.  ODOR WENT AWAY QUICKLY.  ACCOMPLISHED TSM TASK 24-00-00-801-823, NO DEFECTS NOTED.  UNABLE TO DUPLICATE ODOR, MEL 25-22-03-6-D APPLIED PRECAUTIONARY.  INOP AFT GALLEY COFFEEMAKERS.   [07-24-07]   REMOVED AND REPLACED NR 3 AFT GALLEY COFFEE MAKER PER MM 25-30-01.OPS CHECK GOOD.
